American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 73 found      Go to page: 1 2 3

[1] John B. Conway. The compact operators are not complemented in $\mathcal{B}(\mathcal{H})$ . Proc. Amer. Math. Soc. 32 (1972) 549-550. MR 0288559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] John M. Hosack. Semicontinuity of nullity or deficiency implies normability of the space . Proc. Amer. Math. Soc. 30 (1971) 321-323. MR 0290078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] H. Elton Lacey. A note concerning $A\sp{\ast} =L\sb{1}\,(\mu )$ . Proc. Amer. Math. Soc. 29 (1971) 525-528. MR 0278040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] William A. Veech. Short proof of Sobczyk's theorem . Proc. Amer. Math. Soc. 28 (1971) 627-628. MR 0275122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kenneth L. Pothoven. Some characterizations of the spaces $L\sp{1}(\mu )$ . Trans. Amer. Math. Soc. 162 (1971) 171-183. MR 0285894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] William B. Johnson. On the existence of strongly series summable Markuschevich bases in Banach spaces . Trans. Amer. Math. Soc. 157 (1971) 481-486. MR 0282201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Richard D. Bourgin. Barycenters of measures on certain noncompact convex sets . Trans. Amer. Math. Soc. 154 (1971) 323-340. MR 0271701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Emeric Deutsch. On vectorial norms and pseudonorms . Proc. Amer. Math. Soc. 28 (1971) 18-24. MR 0271702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. J. H. Garling. Some remarks on injective envelopes . Proc. Amer. Math. Soc. 27 (1971) 503-505. MR 0276730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] William B. Johnson. No infinite dimensional $P$ space admits a Markuschevich basis . Proc. Amer. Math. Soc. 26 (1970) 467-468. MR 0265916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. D. Stein. Several theorems on boundedness and equicontinuity . Proc. Amer. Math. Soc. 26 (1970) 415-419. MR 0270124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. Zippin. Existence of universal members in certain families of bases of Banach spaces . Proc. Amer. Math. Soc. 26 (1970) 294-300. MR 0264380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ellen Torrance. Strictly convex spaces via semi-inner-product space orthogonality . Proc. Amer. Math. Soc. 26 (1970) 108-110. MR 0261328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. R. Holub. Bases of type $P$ and reflexivity of Banach spaces . Proc. Amer. Math. Soc. 25 (1970) 357-362. MR 0259567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. M. Baker. Weak sequential completeness in spaces of operators . Proc. Amer. Math. Soc. 25 (1970) 193-198. MR 0257707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Russell G. Bilyeu. Metric definition of the linear structure . Proc. Amer. Math. Soc. 25 (1970) 205-206. MR 0259562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. R. Calder and J. B. Hill. A collection of sequence spaces . Trans. Amer. Math. Soc. 152 (1970) 107-118. MR 0265913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. R. Holub. Tensor product bases and tensor diagonals . Trans. Amer. Math. Soc. 151 (1970) 563-579. MR 0279564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] P. D. Morris and R. R. Phelps. Theorems of Krein-Milman type for certain convex sets of operators. . Trans. Amer. Math. Soc. 150 (1970) 183-200. MR 0262804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Clifford A. Kottman. Packing and reflexivity in Banach spaces . Trans. Amer. Math. Soc. 150 (1970) 565-576. MR 0265918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] M. Zippin. On some subspaces of Banach spaces whose duals are $L\sb{1}$\ spaces . Proc. Amer. Math. Soc. 23 (1969) 378-385. MR 0246094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. R. Holub. Some problems concerning bases in Banach spaces . Proc. Amer. Math. Soc. 23 (1969) 521-525. MR 0250029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Emile Boyd Roth. Quasi-reflexivity and dual norms . Proc. Amer. Math. Soc. 23 (1969) 164-166. MR 0253020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Guillermo Restrepo. An infinite dimensional version of a theorem of Bernstein . Proc. Amer. Math. Soc. 23 (1969) 193-198. MR 0246092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] John Rainwater. Local uniform convexity of Day's norm on $c\sb{0}(\Gamma )$ . Proc. Amer. Math. Soc. 22 (1969) 335-339. MR 0243325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] William J. Davis. Basis preserving maps . Proc. Amer. Math. Soc. 22 (1969) 34-36. MR 0243320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] L. Tzafriri. Reflexivity of cyclic Banach spaces . Proc. Amer. Math. Soc. 22 (1969) 61-68. MR 0244744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] W. J. Stiles. On inversions in normed linear spaces . Proc. Amer. Math. Soc. 20 (1969) 505-508. MR 0235409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] F. Dennis Sentilles and Donald Curtis Taylor. Factorization in Banach algebras and the general strict topology . Trans. Amer. Math. Soc. 142 (1969) 141-152. MR 0247437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Daniel P. Giesy. Additions and corrections to ``On a convexity condition in normed linear spaces'' . Trans. Amer. Math. Soc. 140 (1969) 511-512. MR 0240598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 73 found      Go to page: 1 2 3